| Model Number |
320-2421312-01 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age and gender unknown), the device inappropriately shut down.Complainant indicated that the clinician changed the battery in the device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Please reference medwatch report numbers 1220908-2024-04447, 1220908-2024-04446, 1220908-2024-04499 for similar reports from the same customer.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device logs.However, the device was put through extensive functional testing using a known good battery without duplicating the report.The customer's battery and accessories were not returned for evaluation.An internal inspection found no discrepancies.The battery communication assembly was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.